# SDR C2XA97IA230

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Part number: S5227750120001
- Condition: Broken
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C-CHECK INSPECTION, FOUND RIGHT SIDE EMERGENCY EXIT, LOWER FORWARD AND AFT HINGE FITTINGS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE HINGE FITTINGS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  15,893.5 HOURS.  TC:  18,879. (X)
